# SDR ASAA2016061517049

- Difficulty date: June 15, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 14,188 hours, 4,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 537601
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VALENCE MOUNTED EMERGENCY LIGHT AT 10 DEF HAS BROKEN LENS.  LENS IS STILL SECURE.  ACFT GROUNDED.  REPLACED LIGHT COVER AS NEEDED.
